Hair Loss Forum

Discussions on hair loss, hair treatment, hair restoration and how to stop hair loss.

Propecia Side Effects...

Discuss your hair loss related problems with the other members of community here.

Moderators: dangrvs, frank

Propecia Side Effects...

Postby andyking » Wed Jun 16, 2010 10:43 am

The biggest side effect of propecia is sexual side effect. Number of people asked me about Sex drive and sex desire.

Sexual Drive and Sexual Desire are two different things.

Sexual desire is whether you WANT TO DO it. Sexual Drive is whether you CAN DO IT. So WANT TO DO is is your internal thought or your wish, which is not affected by Finasteride. Now sexual drive that is CAN DO IT is followed after WANT TO DO IT, which may affect by Finasteride. According to my experience, Finasteride can hamper your CAN DO IT. It does not hamper your WANT TO DO IT. So If you have a desire, the drive is possible. And drive may not be possible, if you take finasteride.

However It is my experience that as your body gets used to Propecia finasteride, sexual side effect slowly disappears in a couple of months.
andyking
 

Return to Hair Loss Discussions

Who is online

Users browsing this forum: No registered users and 2 guests

cron